# SDR 99ZZZX939

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N155AS
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 589
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Bolt
- Part number: AN417A
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 150-HOUR INSPECTION ON BOTH PROPELLERS, THE PROPELLER STOP LOCK BOLTS ON ALL PROP BLADES WERE FOUND CHAFING ON THE BLADE STOP PLATES.  REMOVED ALL 6 BOLTS, PN AN4-417A, ON THE STOP LOCKS.  INSTALLED ALL NEW BOLTS, PN AN4-16A, AND NEW NUTS, P/N B3808.  RT PROP S/N BV2187.
